| Catalog Number |
367862 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd vacutainer® k2 edta (k2e) plus blood collection tubes there was poor suction and the tube was underfilled.This issue occurred twice.No patient impact reported.
Additional Manufacturer Narrative
E.1: (b)(6) hospital.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Bd had not received samples or photos for investigation.Therefore, 100 retention samples from bd inventory were visually inspected with no issues identified.Additionally, 10 retain samples were functionally tested and all were within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for a draw volume (underfill) issue.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.